Kooperativer Bibliotheksverbund

Berlin Brandenburg


Your email was sent successfully. Check your inbox.

An error occurred while sending the email. Please try again.

Proceed reservation?

  • Mathematical Biosciences  (1)
Type of Medium
  • Mathematical Biosciences  (1)
  • 1
    Language: English
    In: Mathematical Biosciences, 1/1977, Vol.34(1-2), pp.63-78
    Description: Under the assumption that foliage area distributions may be adequately approximated by probability distributions, a general law for the prediction of direct sunlight penetration of crop canopies is derived. It is shown that the Poisson (Beer's) law is a special case of this more general law. Area and transect problems are treated, and stochastic variation in leaf sizes is considered. Numerical studies are presented which indicate that the Poisson law is not adequate in all cases for the prediction of sunlight penetration and that stochastic variation in leaf sizes is of less consequence than average leaf size and/or leaf-area index.
    Keywords: Biology ; Mathematics;
    ISSN: 00255564
    E-ISSN: 18793134
    Library Location Call Number Volume/Issue/Year Availability
    BibTip Others were also interested in ...
Close ⊗
This website uses cookies and the analysis tool Matomo. Further information can be found on the KOBV privacy pages